Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 16, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 5, 2008, 8:35 AM MDT for Keith County, Lincoln County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2008, 8:35 AM MDT (14:35 UTC)
- Expired
- Jun 5, 2008, 11:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLBF 051436 FFWLBF NEC101-111-051730- /O.NEW.KLBF.FF.W.0016.080605T1435Z-080605T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 835 AM MDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... KEITH COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF OGALLALA... NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1130 AM MDT/1230 PM CDT/ * AT 831 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. WATER WAS OVER THE ROAD ON HIGHWAY 30 EAST OF PAXTON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEYSTONE DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4137 10176 4137 10084 4099 10076 4102 10188 TIME...MOT...LOC 1435Z 180DEG 0KT 4117 10142 $$ SPRINGER
2 follow-up statements
000 WGUS73 KLBF 051636 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1135 AM CDT THU JUN 5 2008 NEC101-111-051730- /O.CON.KLBF.FF.W.0016.000000T0000Z-080605T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NE-KEITH NE- 1035 AM MDT THU JUN 5 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM MDT 1230 PM CDT FOR KEITH AND NORTHWESTERN LINCOLN COUNTIES... AT 845 AM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEYSTONE MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 4137 10176 4137 10084 4099 10076 4102 10188 TIME...MOT...LOC 1635Z 180DEG 0KT 4117 10142 $$ GARNER
000 WGUS73 KLBF 051730 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 PM CDT THU JUN 5 2008 NEC101-111-051740- /O.EXP.KLBF.FF.W.0016.000000T0000Z-080605T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NE-KEITH NE- 1130 AM MDT THU JUN 5 2008 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR KEITH AND NORTHWESTERN LINCOLN COUNTIES... LAT...LON 4137 10176 4137 10084 4099 10076 4102 10188 TIME...MOT...LOC 1636Z 180DEG 0KT 4117 10142 $$ GARNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 2:54 AM MDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 5, 2:54 AM MDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 3:28 AM MDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 AM CDT THU JUN 5 2008 /328 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF HIGHWAY 83 FROM VALENTINE TO MAYWOOD. WEST OF THIS LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST. A STRONG UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT EAST OF THE SOUTHERN ROCKIES THIS AFTERNOON. AS THIS FEATURE APPROACHES WESTERN SECTIONS OF THE OUTLOOK AREA...IT WILL ENCOUNTER A VERY MOIST UNSTABLE AIRMASS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH STORMS RAPIDLY BECOMING SEVERE. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT WEST OF HIGHWAY 83. EAST OF HIGHWAY 83...DEEP MIXED LAYER SHEAR...WILL RESULT IN SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND TORNADOES...SOME OF WHICH MAY BE LONG TRACKED IN NATURE. AFTER SUNSET...THE SEVERE WEATHER THREAT WILL SHIFT FROM LARGE HAIL AND TORNADOES...TO HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN...CENTRAL AND NORTHEASTERN AREAS OF THE OUTLOOK AREA...AS A GOOD POTENTIAL EXISTS FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE PREPARED FOR ACTIVATION TODAY AND THIS EVENING...AS A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BUTTLER
In the hours before
Local storm report, Jun 5, 6:59 AM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL HAYES CENTER 40.51N 101.02W
06/04/2008 M4.25 INCH HAYES NE CO-OP OBSERVER
&&
CARMELLocal storm report, Jun 5, 7:01 AM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 NNE CURTIS 40.67N 100.49W
06/04/2008 M1.75 INCH FRONTIER NE CO-OP OBSERVER
&&
CARMELLocal storm report, Jun 5, 7:07 AM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
&&
CARMELLocal storm report, Jun 5, 7:08 AM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
&&
CARMELLocal storm report, Jun 5, 7:46 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
&&
CARMELLocal storm report, Jun 5, 7:47 AM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
&&
SPRINGERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:20 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 6:24 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 6:45 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 7:00 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 7:24 PM MDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 7:28 PM MDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 7:46 PM MDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 7:58 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 8:01 PM MDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 8:29 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 8:35 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 4, 11:27 PM MDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 5:20 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 5:51 AM MDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 5:59 AM MDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 6:35 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 7:14 AM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 7:24 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 8:35 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 8:56 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 9:31 AM MDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 9:46 AM MDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 9:49 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 11:14 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 12:34 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 12:39 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 12:48 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 1:14 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 1:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 1:38 PM MDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 2:03 PM MDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 2:06 PM MDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 2:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 2:44 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 3:17 PM MDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 3:31 PM MDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 4:03 PM MDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 4:08 PM MDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 4:15 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.